Alert archive / Florida / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 84, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 14, 2011, 11:31 PM EDT for 4 counties in Florida. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 14, 2011, 11:31 PM EDT (03:31 UTC)
- Expired
- May 15, 2011, 12:03 AM EDT
- In force
- 32 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Alachua County, FL, Bradford County, FL, Clay County, FL, Putnam County, FL
The radar
The Jacksonville radar (KJAX), 80 km from the middle of the area, began a volume at 03:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 3.5 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 957 J/kg
- Mixed-layer CIN
- -33 J/kg
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 203 m²/s²
- 0-3 km storm-relative helicity
- 219 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.4
The text
As transmitted, in the capitals the NWS used until 2016.
427 WUUS52 KJAX 150331 SVRJAX FLC001-007-019-107-150415- /O.NEW.KJAX.SV.W.0084.110515T0331Z-110515T0415Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 1131 PM EDT SAT MAY 14 2011 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTHWESTERN CLAY COUNTY IN NORTHEAST FLORIDA EXTREME SOUTHEASTERN BRADFORD COUNTY IN NORTHERN FLORIDA EXTREME EASTERN ALACHUA COUNTY IN NORTHERN FLORIDA NORTHERN PUTNAM COUNTY IN NORTHEAST FLORIDA * UNTIL 1215 AM EDT * AT 1131 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR LAKE GENEVA...OR 6 MILES NORTH OF MELROSE...AND MOVING EAST AT 20 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORAHOME. PRECAUTIONARY/PREPAREDNESS ACTIONS... DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM. WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2982 8173 2966 8180 2975 8207 2986 8203 TIME...MOT...LOC 0331Z 284DEG 17KT 2979 8198 $$ ZAPPE
3 follow-up statements
432 WWUS52 KJAX 150344 SVSJAX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 1144 PM EDT SAT MAY 14 2011 FLC001-007-150354- /O.CAN.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/ BRADFORD FL-ALACHUA FL- 1144 PM EDT SAT MAY 14 2011 ...THE SEVERE THUNDERSTORM WARNING FOR EXTREME EASTERN ALACHUA AND EXTREME SOUTHEASTERN BRADFORD COUNTIES IS CANCELLED... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 2974 8203 2984 8195 2982 8173 2966 8180 TIME...MOT...LOC 0344Z 284DEG 17KT 2977 8191 $$ FLC019-107-150415- /O.CON.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/ CLAY FL-PUTNAM FL- 1144 PM EDT SAT MAY 14 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT FOR NORTHERN PUTNAM AND SOUTHERN CLAY COUNTIES... AT 1144 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL... AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR PUTNAM HALL...OR 8 MILES NORTHEAST OF MELROSE...MOVING EAST AT 20 MPH. OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO FLORAHOME AND CARRAWAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 2974 8203 2984 8195 2982 8173 2966 8180 TIME...MOT...LOC 0344Z 284DEG 17KT 2977 8191 $$ ZAPPE
906
WWUS52 KJAX 150400
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1200 AM EDT SUN MAY 15 2011
FLC019-150410-
/O.CAN.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/
CLAY FL-
1200 AM EDT SUN MAY 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLAY COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2966 8180 2974 8199 2975 8193 2979 8191
2980 8186 2981 8183 2977 8177
TIME...MOT...LOC 0400Z 284DEG 17KT 2974 8183
$$
FLC107-150415-
/O.CON.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/
PUTNAM FL-
1200 AM EDT SUN MAY 15 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM EDT
FOR NORTHERN PUTNAM COUNTY...
AT MIDNIGHT EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR FLORAHOME...OR 9 MILES NORTH OF
INTERLACHEN...MOVING EAST AT 20 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
CARRAWAY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 2966 8180 2974 8199 2975 8193 2979 8191
2980 8186 2981 8183 2977 8177
TIME...MOT...LOC 0400Z 284DEG 17KT 2974 8183
$$
ZAPPE712
WWUS52 KJAX 150403
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1203 AM EDT SUN MAY 15 2011
FLC107-150413-
/O.CAN.KJAX.SV.W.0084.000000T0000Z-110515T0415Z/
PUTNAM FL-
1203 AM EDT SUN MAY 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN PUTNAM COUNTY IS
CANCELLED...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 2966 8180 2974 8199 2975 8193 2979 8191
2980 8186 2981 8183 2977 8177
TIME...MOT...LOC 0403Z 284DEG 17KT 2975 8181
$$
ZAPPEWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 14, 9:52 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, May 14, 9:52 PM EDT, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
952 PM EDT SAT MAY 14 2011
...COLD FRONT TO SLOWLY PUSH THROUGH THE FORECAST AREA OVERNIGHT...
.UPDATE...PRE-FRONTAL CONVECTION ENDED THIS AFTERNOON...BUT TSTM
ACTIVITY ALONG THE COLD FRONTAL BOUNDARY HAS PERSISTED LONGER THAN
EXPECTED THIS EVENING WITH STRONG TO ISOLD TSTMS UNTIL AROUND
SUNSET. SCATTERED SHOWERS AND TSTMS WILL LINGER ALONG THE FRONTAL
BOUNDARY AS IT SLOWLY PUSHES THROUGH THE REGION...MAINLY ACROSS
NORTHEAST FLORIDA INTO THE OVERNIGHT HOURS AND INTO THE OFFSHORE
WATERS DURING THE EARLY MORNING HOURS ON SUNDAY. MIN TEMPS WILL BE
COOLER IN THE 60S BY THE EARLY MORNING HOURS ON SUNDAY. SUNDAY WILL
FEATURE PARTLY TO MOSTLY SUNNY SKIES AND BREEZY WESTERLY WINDS AT
15-20 MPH WITH GUSTS TO 25 MPH AT TIMES. MAX TEMPS WILL GENERALLY BE
IN THE LOWER TO MID 80S WITH LESS HUMIDITY THAN SATURDAY.
&&
.AVIATION...SCATTERED STORMS WILL CONTINUE TO MOVE EAST...OUT AHEAD
OF COLD FRONT. VQQ WILL BE THE MOST IMPACTED WITH OCNL IFR VSBY FROM
TS TIL 03Z. THE REMAINING NE FL TERMINALS WILL HAVE OCNL MVFR VSBY
FROM TS TIL 03Z...AND SSI TIL 02Z.
&&
.MARINE...DATA BUOY OBS INDICATE SOUTH WINDS HAVE INCREASED TO 20
KNOTS OFFSHORE AS A RESULT OF DEVELOPING WAVE IN THE NE GULF. THE
18Z BLEND OF THE MODELS INDICATES THESE WINDS WILL CONTINUE THE REST
OF THE NIGHT (AND GRADUALLY VEER) AND HAVE ISSUED A SCA FOR THE
OFFSHORE LEGS. WINDS WILL DECREASE SUNDAY MORNING WITH PASSAGE OF
WEAKENING COLD FRONT.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 60 81 55 78 / 30 0 10 30
SSI 66 82 62 78 / 40 0 10 30
JAX 63 83 59 81 / 30 0 10 20
SGJ 67 83 62 80 / 40 0 10 20
GNV 64 84 58 81 / 30 0 10 20
OCF 65 85 59 82 / 30 0 10 20
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...SMALL CRAFT ADVISORY FOR WINDS UNTIL 10 AM EDT SUNDAY FOR
ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM
OFFSHORE-FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM
OFFSHORE-ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM
OFFSHORE.
&&
HESS/PETERSON/PRESNALLHazardous weather outlook, May 14, 10:15 PM EDT, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1015 PM EDT SAT MAY 14 2011 FLZ020>025-030>033-035>038-040-GAZ132>136-149>154-162>166-151000- ALACHUA-APPLING-ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY- CAMDEN (COASTAL)-CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE- COLUMBIA-DUVAL-ECHOLS-FLAGLER-GILCHRIST-GLYNN (COASTAL)- GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU-PIERCE-PUTNAM- ST JOHNS-SUWANNEE-UNION-WARE-WAYNE- 1015 PM EDT SAT MAY 14 2011 THIS OUTLOOK IS FOR NORTHEAST FLORIDA AND SOUTHEAST GEORGIA. .DAY ONE...TONIGHT... A COLD FRONT AND UPPER TROUGH WILL PRODUCE SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHEAST FLORIDA DURING THE OVERNIGHT HOURS BEFORE PUSHING OFFSHORE TOWARD MORNING. A FEW STORMS MAY STILL BECOME STRONG DURING THE OVERNIGHT HOURS WITH GUSTY WINDS...SMALL HAIL AND FREQUENT LIGHTNING. A LARGE WILDFIRE CONTINUES TO BURN SOUTH OF STEPHEN FOSTER STATE PARK TO NEAR THE FLORIDA-GEORGIA STATE LINE. THE SMOKE WILL DRIFT TO THE NORTHEAST TONIGHT TOWARDS HILLIARD...FOLKSTON...WOODBINE AND BRUNSWICK GEORGIA. VISIBILITY REDUCTIONS MAY OCCUR IN THESE AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... A MODERATE RISK OF RIP CURRENTS WILL PERSIST INTO SUNDAY DUE TO EASTERLY SWELLS. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF ANY FURTHER WARNINGS ARE ISSUED TONIGHT. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. MZ/JCH
In the hours before
Special weather statement, May 14, 9:15 PM EDT, 2 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
915 PM EDT SAT MAY 14 2011
FLZ024-025-032-150200-
CLAY-DUVAL-NASSAU-
915 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...WESTERN DUVAL AND SOUTHWESTERN NASSAU COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1000 PM EDT...
AT 916 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 6 MILES WEST OF BALDWIN...OR 21 MILES
NORTHEAST OF RAIFORD...MOVING EAST AT 20 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND MAXVILLE...BRYCEVILLE...
BALDWIN...NORMANDY...LAKESIDE...JACKSONVILLE HEIGHTS...DOCTORS INLET
AND BELLAIR THROUGH 1000 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY
RAINFALL WILL PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING
OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3010 8174 3009 8205 3010 8206 3036 8205
3037 8204 3041 8205 3044 8204 3044 8175
TIME...MOT...LOC 0116Z 289DEG 17KT 3032 8205
HESSSpecial weather statement, May 14, 9:17 PM EDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
917 PM EDT SAT MAY 14 2011
FLZ022-023-030-031-150200-
BAKER-BRADFORD-COLUMBIA-UNION-
917 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN
BRADFORD...BAKER...CENTRAL COLUMBIA AND NORTHERN UNION COUNTIES FOR
STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1000 PM
EDT...
AT 918 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 3 MILES NORTH OF OLUSTEE...OR 13 MILES EAST OF
LAKE CITY...MOVING EAST AT 25 MPH. THESE STRONG THUNDERSTORMS WILL
ALSO AFFECT AREAS AROUND WATERTOWN...OLUSTEE...LULU...SANDERSON...
ELLERBEE...GLEN SAINT MARY AND MACCLENNY THROUGH 1000 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3032 8272 3042 8221 3038 8219 3036 8217
3037 8212 3036 8205 3008 8206 3005 8258
TIME...MOT...LOC 0118Z 250DEG 22KT 3026 8239
HESSLocal storm report, May 14, 9:48 PM EDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSONVILLE FL
948 PM EDT SAT MAY 14 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM HAIL 4 W STATENVILLE 30.70N 83.10W
05/14/2011 E0.25 INCH ECHOLS GA PUBLIC
GENERAL PUBLIC REPORTED PEA SIZED HAIL WEST OF
STATENVILLE.
1140 AM TSTM WND DMG SANDERSON 30.25N 82.27W
05/14/2011 BAKER FL 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN IN SANDERSON. TIME
ESTIMATED FROM RADAR.
1141 AM TSTM WND DMG 2 N SAMPSON 29.95N 82.21W
05/14/2011 BRADFORD FL 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN ON SW 101ST AVENUE.
TIME ESTIMATED FROM RADAR.
1145 AM TSTM WND DMG 5 NW STARKE 30.00N 82.17W
05/14/2011 BRADFORD FL 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN ON NW COUNTY ROAD
229. TIME ESTIMATED FROM RADAR.
1150 AM TSTM WND DMG 2 ESE HAMPTON 29.85N 82.10W
05/14/2011 BRADFORD FL 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN ON SE COUNTY ROAD 18.
TIME ESTIMATED FROM RADAR.
1150 AM TSTM WND DMG FARGO 30.69N 82.56W
05/14/2011 CLINCH GA NWS EMPLOYEE
NWS EMPLOYEE REPORTED AN AWNING TIPPED OVER AT A GAS
STATION AND A RAILROAD TRACK GATE WAS SNAPPED IN FARGO.
PLENTY OF BRANCHES AND LARGE LIMBS DOWN IN FARGO AS WELL.
1150 AM TSTM WND DMG GLEN ST. MARY 30.27N 82.16W
05/14/2011 BAKER FL 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN IN GLEN ST MARY. TIME
ESTIMATED FROM RADAR.
1150 AM HAIL SANDERSON 30.25N 82.27W
05/14/2011 U0.88 INCH BAKER FL 911 CALL CENTER
911 CALL CENTER REPORTED HAIL OF UNKNOWN SIZE IN
SANDERSON.
1200 PM TSTM WND DMG 2 SE STARKE 29.93N 82.09W
05/14/2011 BRADFORD FL 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN ON SE COUNTY ROAD
100A. TIME ESTIMATED FROM RADAR.
1205 PM TSTM WND DMG MACCLENNY 30.28N 82.13W
05/14/2011 BAKER FL 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN IN MACCLENNY. TIME
ESTIMATED FROM RADAR.
1230 PM TSTM WND GST JACKSONVILLE INTL ARPT 30.48N 81.71W
05/14/2011 M57.00 MPH DUVAL FL ASOS
A WIND GUST OF 57 MPH WAS RECORDED AT JACKSONVILLE
INTERNATIONAL AIRPORT.
1237 PM TSTM WND DMG 3 E OCEANWAY 30.46N 81.58W
05/14/2011 DUVAL FL EMERGENCY MNGR
*** 1 INJ *** EMERGENCY MANAGER REPORTED A TREE DOWN ON A
MOBILE HOME ON YELLOW BLUFF ROAD WHICH INJURED THE
RESIDENT.
1241 PM HAIL 2 E FOLKSTON 30.84N 81.98W
05/14/2011 M0.50 INCH CHARLTON GA TRAINED SPOTTER
MARBLE SIZE HAIL REPORTED BY TRAINED SPOTTER 2 MILES EAST
OF FOLKSTON.
1241 PM HAIL 5 S JACKSONVILLE INTL A 30.41N 81.71W
05/14/2011 M0.50 INCH DUVAL FL CO-OP OBSERVER
MARBLE SIZE HAIL REPORTED BY CO-OP OBSERVER IN HIGHLANDS.
1241 PM TSTM WND GST 4 NNE ORANGE PARK 30.23N 81.68W
05/14/2011 M48.00 MPH DUVAL FL ASOS
A WIND GUST OF 48 MPH WAS RECORDED AT THE JACKSONVILLE
NAVAL AIR STATION.
1253 PM HAIL 5 W JACKSONVILLE BEACH 30.28N 81.47W
05/14/2011 M0.25 INCH DUVAL FL TRAINED SPOTTER
PEA SIZE HAIL REPORTED BY TRAINED SPOTTER NEAR CRAIG
AIRPORT.
1257 PM TSTM WND DMG YULEE 30.63N 81.57W
05/14/2011 NASSAU FL NWS EMPLOYEE
SIX INCH DIAMETER TREE LIMB DOWN ON PAGES DAIRY ROAD.
0100 PM TSTM WND GST MAYPORT 30.38N 81.41W
05/14/2011 M46.00 MPH DUVAL FL ASOS
A WIND GUST OF 46 MPH WAS RECORDED AT THE MAYPORT NAVAL
AIR STATION.
0101 PM TSTM WND GST CUMBERLAND ISLAND 30.83N 81.45W
05/14/2011 E50.00 MPH CAMDEN GA PARK/FOREST SRVC
RENA KNOW ESTIMATED A WIND GUST AROUND 50 MPH ON THE
SOUTH END OF CUMBERLAND ISLAND.
0107 PM HAIL 7 ESE KINGSLEY 29.91N 81.89W
05/14/2011 E0.50 INCH CLAY FL TRAINED SPOTTER
SPOTTER REPORTED HALF INCH HAIL ON SHARRON RD.
0108 PM HAIL 4 WNW KINGS BAY BASE 30.81N 81.58W
05/14/2011 M0.88 INCH CAMDEN GA TRAINED SPOTTER
NICKEL SIZE HAIL REPORTED BY A TRAINED SPOTTER AT CROOKED
RIVER STATE PARK.
0115 PM TSTM WND DMG 4 WSW CITRA 29.38N 82.17W
05/14/2011 MARION FL NWS EMPLOYEE
A NWS EMPLOYEE SURVEYED DAMAGE BETWEEN CITRA AND REDDICK
AND FOUND IT TO BE STRAIGHT LINE WINDS. THERE WAS A
MOBILE HOME WITH A ROOF PEELED BACK AND MINOR DAMAGE TO
SEVERAL OTHER MOBILE HOMES INCLUDING TREES DOWN.
0138 PM HAIL 13 S MIDDLEBURG 29.86N 81.90W
05/14/2011 M1.00 INCH CLAY FL TRAINED SPOTTER
QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER AT A BOY
SCOUT CAMP 2 MILES EAST OF STATE ROAD 16 NAR CAMP
BLANDING.
0158 PM TSTM WND GST 6 NNW ST. AUGUSTINE 29.97N 81.33W
05/14/2011 M41.00 MPH ST. JOHNS FL AWOS
A WIND GUST OF 41 MPH WAS RECORDED AT THE ST AUGUSTINE
AIRPORT.
0203 PM TSTM WND GST 4 SE SAINT AUGUSTINE 29.86N 81.26W
05/14/2011 M45.00 MPH ST. JOHNS FL C-MAN STATION
39 KNOT/45 MPH WIND GUST MEASURED AT THE ST AUGUSTINE
PIER C-MAN SITE
0218 PM TSTM WND DMG 4 SSW ROCHELLE 29.54N 82.25W
05/14/2011 ALACHUA FL 911 CALL CENTER
THE 911 CALL CENTER RECEIVED NUMEROUS REPORTS OF TREES
AND POWERLINES DOWN.
0229 PM TSTM WND DMG 5 NNW MELROSE 29.77N 82.08W
05/14/2011 ALACHUA FL 911 CALL CENTER
911 CALL CENTER REPORTED TREES DOWN ON SE COUNTY ROAD
21B. TIME ESTIMATED FROM RADAR.
0315 PM TSTM WND DMG PALM COAST 29.57N 81.21W
05/14/2011 FLAGLER FL FIRE DEPT/RESCUE
PALM COAST FIRE RESCUE WAS DISPATCHED FOR A TREE ON A
HOUSE ON WILLOW LANE.
0315 PM TSTM WND GST 42 ENE ST. AUGUSTINE BE 30.00N 80.60W
05/14/2011 M40.00 MPH AMZ472 XX BUOY
0320 PM HAIL SUMMERFIELD 29.01N 82.04W
05/14/2011 E0.50 INCH MARION FL BROADCAST MEDIA
0438 PM HAIL 4 W STATENVILLE 30.70N 83.10W
05/14/2011 E0.75 INCH ECHOLS GA PUBLIC
0438 PM HAIL 4 W STATENVILLE 30.70N 83.10W
05/14/2011 E0.25 INCH ECHOLS GA PUBLIC
THE PUBLIC REPORTED PEA TO DIME SIZED HAIL JUST WEST OF
STATENVILLE.
0555 PM TSTM WND DMG STATENVILLE 30.70N 83.03W
05/14/2011 ECHOLS GA LAW ENFORCEMENT
THE SHERIFFS OFFICE REPORTED TREES DOWN ALONG HIGHWAYS
129 AND 135 SOUTH.
0555 PM HAIL STATENVILLE 30.70N 83.03W
05/14/2011 E1.00 INCH ECHOLS GA LAW ENFORCEMENT
THE SHERIFFS OFFICE REPORTED QUARTER SIZED HAIL.
0620 PM TSTM WND DMG 2 NNW SNIPESVILLE 31.78N 82.77W
05/14/2011 JEFF DAVIS GA 911 CALL CENTER
THE 911 CENTER RECEIVED REPORTS OF TREES DOWN ALONG ADAMS
AVENUE AND ALSO ALONG DOUGLAS HIGHWAY NEAR DENTON. THE
TIME GIVEN WAS BASED ON RADAR.
0635 PM TSTM WND DMG 4 ENE BELMONT 30.50N 82.67W
05/14/2011 COLUMBIA FL EMERGENCY MNGR
NUMEROUS TREES DOWN ALONG U.S. HIGHWAY 441 IN NORTHERN
SECTION OF COLUMBIA COUNTY.
0645 PM HAIL 11 SW FARGO 30.57N 82.68W
05/14/2011 E1.00 INCH COLUMBIA FL NWS EMPLOYEE
A NWS EMPLOYEE...WHO IS AN IMET AT THE HONEY PRAIRIE
WILDFIRE...RECEIVED A REPORT OF QUARTER SIZED HAIL ALONG
U.S. 441 SOUTH OF FARGO. THE TIME AND EXACT LOCATION WAS
BASED ON RADAR.
&&
SEPSpecial weather statement, May 14, 9:59 PM EDT, 1 hour 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
959 PM EDT SAT MAY 14 2011
FLZ023-025-032-150230-
BAKER-CLAY-DUVAL-
959 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLAY...SOUTHEASTERN BAKER AND WESTERN DUVAL COUNTIES FOR STRONG
WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID UNTIL 1030 PM EDT...
AT 1000 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED OVER MAXVILLE...OR 16 MILES WEST OF
LAKESIDE...MOVING SOUTHEAST AT 15 MPH. THESE STRONG THUNDERSTORMS
WILL ALSO AFFECT AREAS AROUND MAXVILLE...BALDWIN...NORMANDY...
MIDDLEBURG...JACKSONVILLE HEIGHTS AND ASBURY LAKE THROUGH 1030 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE
EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2995 8186 3009 8205 3014 8205 3015 8213
3015 8214 3032 8206 3032 8205 3027 8205
3032 8199 3031 8170
TIME...MOT...LOC 0200Z 293DEG 12KT 3020 8200
HESSSpecial weather statement, May 14, 10:38 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1038 PM EDT SAT MAY 14 2011
FLZ030>032-035-036-150345-
ALACHUA-BRADFORD-CLAY-GILCHRIST-UNION-
1038 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CLAY...
BRADFORD...ALACHUA...SOUTHEASTERN GILCHRIST AND SOUTHEASTERN UNION
COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE LIGHTNING VALID
UNTIL 1145 PM EDT...
AT 1039 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM LAKE BUTLER
TO 4 MILES SOUTHEAST OF TRENTON...MOVING EAST AT 15 MPH. THESE STRONG
THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND WORTHINGTON SPRINGS...
TRENTON...LAKE BUTLER...HIGH SPRINGS...DUKES...JOHNSTOWN...
NEWBERRY...ALACHUA...RAIFORD AND LA CROSSE THROUGH 1145 PM EDT. HAIL
UP TO THREE QUARTER INCH IN DIAMETER...EXCESSIVE CLOUD-TO-GROUND
LIGHTNING AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF WATER
ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3006 8236 3011 8169 2952 8233 2952 8256
2953 8256 2953 8265 2956 8267 2956 8275
2958 8278 2958 8285
TIME...MOT...LOC 0239Z 265DEG 14KT 3000 8232 2958 8276
HESSSpecial weather statement, May 14, 11:19 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
1119 PM EDT SAT MAY 14 2011
FLZ031>033-036-037-040-150415-
ALACHUA-BRADFORD-CLAY-MARION-PUTNAM-ST. JOHNS-
1119 PM EDT SAT MAY 14 2011
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
CLAY...SOUTHEASTERN BRADFORD...ALACHUA...PUTNAM...WESTERN ST. JOHNS
AND NORTHERN MARION COUNTIES FOR STRONG WINDS AND EXCESSIVE LIGHTNING
VALID UNTIL 1215 AM EDT...
AT 1119 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 4 MILES
SOUTHWEST OF PENNEY FARMS TO 6 MILES NORTHEAST OF ARCHER...MOVING
SOUTHEAST AT 20 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT
AREAS AROUND WALDO...PENNEY FARMS...KINGSLEY...HAMPTON...ARCHER...
GAINESVILLE AIRPORT...GAINESVILLE...GREEN COVE SPRINGS...ORANGE
HEIGHTS AND NEWNANS LAKE THROUGH 1215 AM EDT. EXCESSIVE
CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH ARE
POSSIBLE ALONG WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL
PRODUCE PONDING OF WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING
AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 2940 8242 2948 8241 2948 8249 2962 8262
3003 8195 3007 8145 2964 8145 2962 8148
2962 8152 2960 8152 2921 8224
TIME...MOT...LOC 0319Z 321DEG 18KT 2993 8185 2959 8247
ZIBURAThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 14, 8:03 PM EDT | Special Weather Statement | JAX | Columbia | 42 min |
| May 14, 8:20 PM EDT | Special Weather Statement | JAX | Suwannee | 40 min |
| May 14, 8:32 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 43 min |
| May 14, 8:44 PM EDT | Small Craft Advisory for Winds | JAX | 13 hr | |
| May 14, 8:56 PM EDT | Special Weather Statement | JAX | Suwannee | 34 min |
| May 14, 9:15 PM EDT | Special Weather Statement | JAX | Duval | 45 min |
| May 14, 9:17 PM EDT | Special Weather Statement | JAX | Baker, Columbia | 43 min |
| May 14, 9:59 PM EDT | Special Weather Statement | JAX | Clay | 31 min |
| May 14, 10:38 PM EDT | Special Weather Statement | JAX | Alachua, Bradford, Clay | 67 min |
| May 14, 11:16 PM EDT | Areal Flood Advisory | JAX | Alachua, Bradford, Clay | 89 min |
| May 14, 11:19 PM EDT | Special Weather Statement | JAX | Alachua, Clay, Putnam | 56 min |
| May 15, 12:12 AM EDT | Special Weather Statement | JAX | Saint Johns | 63 min |
| May 15, 12:34 AM EDT | Special Weather Statement | JAX | Marion | 41 min |
| May 15, 1:07 AM EDT | Special Weather Statement | JAX | Marion | 38 min |
| May 15, 1:36 AM EDT | Special Weather Statement | JAX | Marion | 39 min |
| May 15, 1:45 AM EDT | Special Weather Statement | JAX | Citrus | 60 min |
| May 15, 4:29 AM EDT | Fire Weather Watch | JAX | Baker, Bradford, Gilchrist, Suwannee, Union | 22 hr |
Nearby
Severe Thunderstorm Warnings in Florida, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.